If you need an accessible version of this item please contact JSTOR User Support

Jacobi Polynomial Expansions of a Generalized Hypergeometric Function over a Semi-Infinite Ray

Y. L. Luke and J. Wimp
Mathematics of Computation
Vol. 17, No. 84 (Oct., 1963), pp. 395-404
DOI: 10.2307/2004000
Stable URL: http://www.jstor.org/stable/2004000
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Jacobi Polynomial Expansions of a Generalized Hypergeometric Function over a Semi-Infinite Ray
Preview not available

Page Thumbnails

  • Thumbnail: Page 
395
    395
  • Thumbnail: Page 
396
    396
  • Thumbnail: Page 
397
    397
  • Thumbnail: Page 
398
    398
  • Thumbnail: Page 
399
    399
  • Thumbnail: Page 
400
    400
  • Thumbnail: Page 
401
    401
  • Thumbnail: Page 
402
    402
  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404